MedElevator Войти в исследования
← Поиск публикаций
Pediatric dermatology · 2018

Erythema nodosum arising during everolimus therapy for tuberous sclerosis complex.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Galligan Eloise R, Fix Lindsey, Levin Laura E, Imundo Lisa, Yamashiro Darrell J, Garzon Maria C

Аннотация

Indications for everolimus and other drugs within the mammalian target of rapamycin inhibitor class have recently expanded to include tuberous sclerosis complex. Everolimus is generally well tolerated, but it is important for physicians to identify and manage associated cutaneous adverse effects. We report the first case of a child developing erythema nodosum while undergoing everolimus therapy.

Предметные рубрики MeSH